Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Took augmentin for UTI. Have anemia. Delayed periods. Pregnancy chances?

I had a UTI and took antibiotics for it ( augmentin ) and when my dose was over i went back to the doctor cause i was feeling really sick and he said i have anemia but its not that serious.I expected my periods around 26th Nov, but they haven t come yet. I am two weeks late. i have taken almost ten pregnancy tests and they are all negative. Why aren t my periods coming? Could I be pregnant?
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Thank you for putting up your problem to Healthcare Magic!
Delayed period can be due to stress & anxiety.
As your pregnancy test is negative get blood beta HCG test done if that come negative it means it is confirmed that you are not pregnant.
I hope your query has been answered.
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor